# SDR CA190211001

- Difficulty date: January 31, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3244768
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED THAT LEFT ENGINE EXHIBITED UNCONTROLLED ACCELERATION AND THEN OVERTEMP ON THE CLIMB-OUT, AT ABOUT 300FT. DURING THE EVENT THE PILOT ALSO FOUND PILOT COULD NOT CONTROL THE ENGINE WITH THE LEVER, AND PROCEEDED TO DO AN EMERGENCY SHUTDOWN OF THE #1 ENGINE. THE PILOT TURNED THE AIRCRAFT AROUND AND DID A SINGLE-ENGINE LANDING. THE PILOT CORROBORATED THE TECHNICIAN`S ACCOUNT, AND ADDED THAT THE #1 ENGINE ITT REACHED 790C AND FINALLY TOPPED OUT AT 800C, BEFORE THE ENGINE WAS SHUT DOWN.
